MAUDE Adverse Event Report: MEDIVATORS INC. ENDOGATOR; IRRIGATION TUBING

MEDIVATORS INC. ENDOGATOR; IRRIGATION TUBING
Model Number 100130
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2024
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that during a patient procedure their endogator irrigation tubing was leaking water at the connection to the co2 pump onto the floor.User facility personnel changed the tubing resulting in a short procedure delay.No report of injury.
 
Additional Manufacturer Narrative
Investigation of the reported event is in progress; a follow-up report will be submitted when additional information becomes available.
 
Additional Manufacturer Narrative
The device subject of the event was not returned for evaluation.Without the returned device, a root cause cannot be determined.The lot history record for the device subject of the event was reviewed and confirmed the lot was manufactured to specifications; no abnormalities were noted.There have been no similar complaints for this lot.No additional issues have been reported.

Brand Name
ENDOGATOR
Common Device Name
IRRIGATION TUBING
Manufacturer (Section D)
MEDIVATORS INC.
3150 pollok drive
conroe TX 77303
Manufacturer (Section G)
MEDIVATORS INC.
3150 pollok dr
conroe TX 77303
Manufacturer Contact
daniel davy
3150 pollok dr
conroe, TX 77303
4403927453
MDR Report Key21071855
Report Number1651395-2025-00001
Device Sequence Number8398832
Product Code OCX
UDI-Device Identifier00677964058462
UDI-Public(01)00677964058462(17)260809(10)595972
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K220395
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/09/2026
Device Model Number100130
Device Catalogue Number100130
Device Lot Number(10)595972
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/03/2025
Supplement Report FDA Received Date02/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown